Header menu link for other important links
X
µ-paracompact and gµ-paracompact generalized topological spaces
, R. Bhowmick
Published in Hacettepe University
2016
Volume: 45
   
Issue: 2
Pages: 447 - 453
Abstract
This paper defines generalizations of paracompactness on generalized topological spaces (GTS) and establishes that paracompactness, near paracompactness and several other paracompact-like properties follow as special cases, by choosing the GT suitably. Also, the generalizations of locally finite and closure preserving collections in a GTS, have been studied, pointing out their interrelations. Finally, it has been observed that the celebrated theorem of E.Michael in the context of regular paracompact spaces follow as a corollary to a result achieved in this paper. © 2016, Hacettepe University. All rights reserved.
About the journal
JournalHacettepe Journal of Mathematics and Statistics
PublisherHacettepe University
ISSN2651477X